Algebraically constructible functions
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 30 (1997) no. 4, pp. 527-552.
@article{ASENS_1997_4_30_4_527_0,
     author = {McCrory, Clint and Parusi\'nski, Adam},
     title = {Algebraically constructible functions},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {527--552},
     publisher = {Elsevier},
     volume = {Ser. 4, 30},
     number = {4},
     year = {1997},
     doi = {10.1016/s0012-9593(97)89930-2},
     zbl = {0913.14018},
     mrnumber = {98f:14047},
     language = {en},
     url = {http://archive.numdam.org/articles/10.1016/s0012-9593(97)89930-2/}
}
TY  - JOUR
AU  - McCrory, Clint
AU  - Parusiński, Adam
TI  - Algebraically constructible functions
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 1997
DA  - 1997///
SP  - 527
EP  - 552
VL  - Ser. 4, 30
IS  - 4
PB  - Elsevier
UR  - http://archive.numdam.org/articles/10.1016/s0012-9593(97)89930-2/
UR  - https://zbmath.org/?q=an%3A0913.14018
UR  - https://www.ams.org/mathscinet-getitem?mr=98f:14047
UR  - https://doi.org/10.1016/s0012-9593(97)89930-2
DO  - 10.1016/s0012-9593(97)89930-2
LA  - en
ID  - ASENS_1997_4_30_4_527_0
ER  - 
%0 Journal Article
%A McCrory, Clint
%A Parusiński, Adam
%T Algebraically constructible functions
%J Annales scientifiques de l'École Normale Supérieure
%D 1997
%P 527-552
%V Ser. 4, 30
%N 4
%I Elsevier
%U https://doi.org/10.1016/s0012-9593(97)89930-2
%R 10.1016/s0012-9593(97)89930-2
%G en
%F ASENS_1997_4_30_4_527_0
McCrory, Clint; Parusiński, Adam. Algebraically constructible functions. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 30 (1997) no. 4, pp. 527-552. doi : 10.1016/s0012-9593(97)89930-2. http://archive.numdam.org/articles/10.1016/s0012-9593(97)89930-2/

[AK1] S. Akbulut and H. King, The topology of real algebraic sets, (L'Enseignement Math, Vol. 29, 1983, pp. 221-261). | MR | Zbl

[AK2] S. Akbulut and H. King, Topology of Real Algebraic Sets, (MSRI Publ., Vol. 25, Springer-Verlag, New York, 1992). | MR | Zbl

[BD] R. Benedetti and M. Dedò, The topology of two-dimensional real algebraic varieties, (Annali Math. Pura Appl., Vol. 127, 1981, pp. 141-171). | MR | Zbl

[BR] R. Benedetti and J-J. Risler, Real Algebraic and Semi-Algebraic Sets, (Hermann, Paris, 1990). | MR | Zbl

[BCR] J. Bochnak, M. Coste and M-F. Roy, Géométrie Algébrique Réelle, (Springer-Verlag, Berlin, 1987). | MR | Zbl

[C] M. Coste, Sous-ensembles algébriques réels de codimension 2, (Real Analytic and Algebraic Geometry, Lecture Notes in Math., Springer-Verlag, 1990, Vol. 1420, pp. 111-120). | MR | Zbl

[CK] M. Coste and K. Kurdyka, On the link of a stratum in a real algebraic set, (Topology, Vol. 31, 1992, pp. 323-336). | MR | Zbl

[DS] A. Durfee and M. Saito, Mixed Hodge structures on the intersection cohomology of links, (Compositio Math, Vol. 76, 1990, pp. 49-67). | Numdam | MR | Zbl

[FM] J. H. G. Fu and C. Mccrory, Stiefel-Whitney classes and the conormal cycle of a singular variety, (Trans. Amer. Math. Soc., Vol. 349 (2), 1997, pp. 809-835). | MR | Zbl

[H] R. Hardt, Semi-algebraic local triviality in semi-algebraic mappings, (Amer. Jour. Math, Vol. 102, 1978, pp. 291-302). | MR | Zbl

[HT] S. Halperin and D. Toledo, Stiefel-Whitney homology classes, (Annals of Math, Vol. 96, 1972, pp. 511-525). | MR | Zbl

[K] K. Kuratowski, Topologie, (Polskie Towarzystwo Matematyczne, Warszawa, Vol. I, 1952). | Zbl

[Ki] H. King, The topology of real algebraic sets, (Proc. Symp. Pure Math, Vol. 40, Part I, 1983, pp. 641-654). | MR | Zbl

[Ku] K. Kurdyka, Ensembles semi-algébriques symétriques par arcs, (Math. Ann., Vol. 282, 1988, pp. 445-462). | MR | Zbl

[KS] M. Kashiwara and P. Schapira, Sheaves on Manifolds, (Springer-Verlag, Berlin, 1990). | MR | Zbl

[Ł] S. Łojasiewicz, Sur la géométrie semi- et sous-analytique, (Ann. Inst. Fourier, Grenoble, Vol. 43, 5, 1993, pp. 1575-1595). | Numdam | MR | Zbl

[MP] C. Mccrory and A. Parusiński, Complex monodromy and the topology of real algebraic sets, (Compositio Math. (to appear)). | Zbl

[PS] A. Parusiński and Z. Szafraniec, Algebraically Constructible Functions and Signs of Polynomials, (Université d'Angers, prépublication no. 18, juin 1996). Manuscripta Math. (to appear).

[Sch] P. Schapira, Operations on constructible functions, (J. Pure Appl. Algebra, Vol. 72, 1991, pp. 83-93). | MR | Zbl

[SY] M. Shiota and M. Yokoi, Triangulations of subanalytic sets and locally subanalytic manifolds, (Trans. Amer. Math. Soc, Vol. 286, 1984, pp. 727-750). | MR | Zbl

[Su] D. Sullivan, Combinatorial invariants of analytic spaces, (Proc. Liverpool Singularities Symposium I, Notes in Math., Springer-Verlag, Vol. 192, 1971, pp. 165-169). | MR | Zbl

[V] O. Y. Viro, Some integral calculus based on Euler characteristic, Lecture Notes in Math, Springer-Verlag, Vol. 1346, 1988, pp. 127-138). | MR | Zbl

Cited by Sources: